0
2013
Impact Factor

Yi-Chiuan Chen

Taipei, Taiwan
Institute of Mathematics, Academia Sinica

Publications:

Chen Y.
Multibump orbits continued from the anti-integrable limit for Lagrangian systems
2003, vol. 8, no. 3, pp.  243-257
Abstract
This paper presents an implicit function theorem version of the results of Bolotin and MacKay (1997) for multibump orbits of time-dependent Lagrangian systems on the torus. The anti-integrable limit is the singular (or adiabatic) limit in the singularly (adiabatically, resp.) perturbed problems.
Citation: Chen Y.,  Multibump orbits continued from the anti-integrable limit for Lagrangian systems, Regular and Chaotic Dynamics, 2003, vol. 8, no. 3, pp. 243-257
DOI:10.1070/RD2003v008n03ABEH000242

Back to the list